WoRMS taxon details

Pararotalia cananeiaensis Debenay, Duleba, Bonetti De Melo e Souza & Eichler, 2001

556282  (urn:lsid:marinespecies.org:taxname:556282)

accepted
Species
marine
Debenay, J.-P. (2001). Pararotalia cananeiaensis n. sp.: Indicator of marine influence and water circulation in Brazilian coastal and paralic environments. The Journal of Foraminiferal Research. 31(2): 152-163., available online at https://doi.org/10.2113/0310152 [details]  Available for editors  PDF available [request] 
Hayward, B.W.; Le Coze, F.; Gross, O. (2018). World Foraminifera Database. Pararotalia cananeiaensis Debenay, Duleba, Bonetti De Melo e Souza & Eichler, 2001. Accessed through: World Register of Marine Species at: http://marinespecies.org/aphia.php?p=taxdetails&id=556282 on 2018-06-23
Date
action
by
2010-12-20 13:50:57Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Debenay, J.-P. (2001). Pararotalia cananeiaensis n. sp.: Indicator of marine influence and water circulation in Brazilian coastal and paralic environments. The Journal of Foraminiferal Research. 31(2): 152-163., available online at https://doi.org/10.2113/0310152 [details]  Available for editors  PDF available [request] 
 
 Present  Inaccurate  Introduced: alien  Containing type locality